Health & tech pharmacist
Connect with me
tr.ee/ZQJsp4
Hi, I’m Dr Best – your trusted educationist, pharmacist, and health content creator. On this channel, I create clear, practical, and trustworthy health videos to help you:
• Understand the right use of medications – from dosage instructions to avoiding dangerous interactions.
• Learn about common medical conditions and how to manage them.
• Get practical medication tips for you and your loved ones.
• Access medical consultation and guidance
I believe health education saves lives—and my goal is to make sure you know exactly how to use your medicines safely and effectively.
📌 What you’ll find here:
• Medication guides and safety tips
• Side effects and adverse reaction explanations
• Drug interaction warnings
• Live Q&A medical sessions
• Health tips that works
💬 Stay Connected with Me
📱 WhatsApp Channel: whatsapp.com/channel/0029VaqxPNAKrWQztAodsm3J
📧 Email: DrBest03@gmail.com
📞 +234 808 782 7324
DR BEST
A hypertensive patient on amlodipine complains of swollen ankles. What is the mechanism?
A. Sodium and water retention from aldosterone
B. Greater arteriolar than venular dilation, raising capillary hydrostatic pressure
C. Heart failure from negative inotropy
D. Hypoalbuminaemia
1 day ago | [YT] | 1
View 1 reply
DR BEST
A hypertensive patient on amlodipine complains of swollen ankles. What is the mechanism?
A. Sodium and water retention from aldosterone
B. Greater arteriolar than venular dilation, raising capillary hydrostatic pressure
C. Heart failure from negative inotropy
D. Hypoalbuminaemia
1 day ago | [YT] | 1
View 0 replies
DR BEST
There’s currently a cure for hepatitis B
This one is a good news
But this is not a criteria to start licking people’s spit anyhow 😂😂
I am sure you get it 👀
2 days ago | [YT] | 1
View 0 replies
DR BEST
A 55-year-old man with type 2 diabetes on long-term metformin develops severe malaise, rapid breathing and abdominal pain. Which serious adverse effect of metformin should be suspected?
A. Hypoglycaemia
B. Lactic acidosis
C. Diabetes insipidus
D. Hyperkalaemia
2 days ago | [YT] | 1
View 0 replies
DR BEST
Some medicines should never be stopped suddenly.
Stopping certain treatments abruptly can be dangerous to your health and even cause you more harm than what you have been treating.
Below are examples of some medications that you should never stop on your own or suddenly without consulting your pharmacist
• Beta-blockers and some other BP medicines
• Long-term steroids
• Anti-seizure medicines
• Some antidepressants
"I'm feeling better" or "my tablets finished" is not a reason to skip doses. If cost, side effects, or supply is the problem, speak to your pharmacist or doctor before you stop.
There are often safer options.
Don’t say you were not informed
Now I have done my part to educate
Do well to share this post so that others can learn
4 days ago | [YT] | 1
View 0 replies
DR BEST
As a young pharmacists, when managing an elderly patient and they complain of a new symptom. one question you should always ask yourself is:
"Could this new symptom be a side effect?"
Let’s take for example, An elderly patient is given a drug for dizziness, but the dizziness came from their BP tablet. Now there are two drugs where one adjustment would have helped. This is called a prescribing cascade.
Clinical pearl: When an older patient develops a new complaint, review their medicine list before adding another one and even if they had already been given another medication by their healthcare provider for the new symptom. Always review the medication they have been taking before the development of the new symptom.
In that way, you can easily spot a cascade
Have you caught a cascade in practice?
Share yours below 👇
Dr Best
5 days ago | [YT] | 1
View 0 replies
DR BEST
A HEARTFELT THANK YOU! ❤️ | HEALTH ROUNDS WITH DR. BEST
A sincere appreciation to everyone who made the second episode of Health Rounds with Dr. Best a success! 🎉❤️
A special thank you to our amazing guest, Nurse Naomi, for sharing her knowledge, expertise, and valuable insights on “BREAST AND CERVICAL CANCER: Screening, Vaccination and Warning Signs Every Woman Should Never Ignore.” 🎗️
Your contributions helped shed light on the importance of early detection, regular screening, HPV vaccination, breast self-examination, and breaking the myths surrounding breast and cervical cancer.
To everyone who joined the live session, asked questions, shared their thoughts, and supported us, thank you for being part of this important conversation! 🙏❤️ Your participation continues to inspire us to create more health awareness and educational content.
🎥 Missed the live session? No worries! You can watch the full session on YouTube using the link below:
🔗 youtube.com/live/HUn6GzOjOQY?si=Dzy_-BUDGhOXxmRf
While you’re there, please subscribe to our YouTube channel.
📢 Join us next Sunday for another exciting and insightful episode of Health Rounds with Dr. Best! 🎙️
#HealthRoundsWithDrBest #BreastCancerAwareness #CervicalCancerAwareness #CancerPrevention #EarlyDetectionSavesLives #HealthEducation #DrBest
1 week ago | [YT] | 3
View 0 replies
DR BEST
Have questions, complaints, or need accurate information on regulated products? The NAFDAC Call Centre is ready to assist you.
📞 Complaints:
0800-1-NAFDAC (0800-1-623322)
📞 Enquiries:
0700-1-NAFDAC (0700-1-623322)
Speak directly with us, get the support you need, and help us keep Nigeria 🇳🇬 safe.
1 week ago | [YT] | 2
View 0 replies
DR BEST
1hr+ to health Rounds
Hope you are ready
Use the link to turn on notifications to the YouTube channel so you get notified when we go live
youtube.com/@drbest_medtv?si=IwvA-P-_UX48i0UH
1 week ago | [YT] | 1
View 0 replies
DR BEST
If you notice any fake products being sold, PLEASE don’t keep quiet.
Report them to the Lagos State Cosumer Protection Agency via their toll free line: 0800 005 2726 or email: lasgcopa@gmail.com
You can also reach them on social media: @lasgcopa
Please repost so others can see and safeguard themselves!
1 week ago | [YT] | 2
View 0 replies
Load more